MathSciNet Relay Station
MathSciNet bibliographic data
MR1250776 (95a:90059) 90C20 (65K05)
Portugal, Luís F.; Júdice, Joaquím J.; Vicente, Luís N. A comparison of block pivoting and interior-point algorithms for linear least squares problems with nonnegative variables. Math. Comp. 63 (1994), no. 208, 625–643.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement